Academic
Publications
Gemcitabine-Induced Rectus Abdominus Radiation Recall

Gemcitabine-Induced Rectus Abdominus Radiation Recall,Marwan G Fakih

Gemcitabine-Induced Rectus Abdominus Radiation Recall   (Citations: 5)
BibTex | RIS | RefWorks Download
Context Radiation recall has been described in the context of gemcitabine chemotherapy. However, this phenomenon has been largely limited to skin. Case report We her eby report a case of radiation recall dermatitis and myositis occurring on gemc itabine monotherapy, five months after completing chemoradiation for locally advanced pancreatic cancer. Radiation recall resolved spontaneously with withdrawal of gemcitabine. Conclusions This is the second case report that describes gemcitabine-induced radiation recall in rectus abdominus muscles after gemcitabine-based radiation therapy. Given the wide use of gemcitabine following chemoradiation for pancreatic cancer, providers should be aware of this potential complication.
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: